MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX STOPCOCK; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. MEDEX STOPCOCK; STOPCOCK, I.V. SET
Model Number MX4341L
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is unable to run iv fluids to gravity with stopcock in-situ.Limits iv flow.Also lots of resistance when flushing via side port.There has been no report of patient involvement, no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Protocol number is blank as device is exempt.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: device evaluation: no product was returned.We are unable to confirm the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.An investigation into the part and lot number found that there were no relation of reported problem during the manufacturing of this part.A 2-year review of the complaint database found no similar complaints.Without the parts or pictures of the parts the investigation cannot go any further.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
MEDEX STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16487995
Report Number3012307300-2023-02049
Device Sequence Number20283158
Product Code FMG
UDI-Device Identifier10351688507648
UDI-Public10351688507648
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model NumberMX4341L
Device Catalogue NumberMX4341L
Device Lot Number4324271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date05/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown